Discussions that mention cozaar

High & Low Blood Pressure board


Hi, :)

As Beth mentioned, we are on the same boat. All drugs have side effects and affect each of us in different ways. That's why you might have to move on and try yet another blood pressure medication. Your lightheadedness will lessen or dissapear and you will be able to enjoy life once again. Most of us on this board have experienced many side effects of the drugs we were prescribed. The goal is to find those meds whose side effects you can live with. Your doctor should work with you and help you achieve that.

I checked the side effects of your meds and there are at least two that can cause lightheadedness. They are Enalapril and Tekturna. Hctz (if that's the water pill you are on) can cause lightheadedness also.

I then ran your meds through the interactions checker. Enalapril and Hctz taken together have an additive effect. That means that your 10mg dose might affect you as 20mgs or more would and make your lightheadedness that much worse.

Aspirin also interacts with Enalapril. Those on a small dose should not be affected greatly and the evidence of negative interactions in higher dosages is somewhat contradictory as the studies were quite complicated.

I had the same issues in the past with lightheadedness. Just like constant nausea, it can make our lives miserable. I really don't know which drug to suggest for you to try. Some of the others have side effects that are even worse. How about an ARB? You could ask your doctor about those. They have relatively few side effects, IF you can tolerate them.

PS. ARB stands for Angiotensin Receptor Blockers. They are: AVAPRO, DIOVAN, COZAAR and ATACAND.

Good luck with your appointment
Don't give up hope :)

Flowergirl